fb_thumb
Taryn DeCicco, ND, LAc, LDN View Entire Blog

Side Effects of Probiotics-Should You Be Concerned?

11/14/2018
For most people, taking the “typical” OTC probiotic supplement doesn’t result in any side effects because most products don’t really do anything after an hour or so due to the actuality that the good bacterias are destroyed by stomach acids and other biochemical factors in the GI system. If you have a pristine gut that just needs good flora, for example, if you just came off of antibiotics after being very healthy… you may only experience higher energy and better digestive health. But for some—particularly those whose gut bacteria has been out of balance for years—there can be a real tug of war in the gut where many existing symptoms like gas, bloating, loose stools and or constipation are exaggerated...



Read on at ws6Health_and_Nutrition_Blog?m8:post=side-effects-of-probiotics-should-you-be-concerned

For more info on this and many other topics, subscribe to our blog at ws615.html!

We also have a fantastic Natural health store With a Naturopath and Licensed Dietitian Nutritionist, and a Pharmacy Technician on staff to answer all your health questions!

To stay up to date on all things natural, LIKE us on Facebook and Follow us on Twitter